Alternating Iteration and Elliptic Variational Inequalities.

John C. Bruch; James M. Sloss

Numerische Mathematik (1985)

  • Volume: 47, page 459-482
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Bruch, John C., and Sloss, James M.. "Alternating Iteration and Elliptic Variational Inequalities.." Numerische Mathematik 47 (1985): 459-482. <>.

author = {Bruch, John C., Sloss, James M.},
journal = {Numerische Mathematik},
keywords = {alternating iteration scheme; filtration; porous medium},
pages = {459-482},
title = {Alternating Iteration and Elliptic Variational Inequalities.},
url = {},
volume = {47},
year = {1985},

AU - Bruch, John C.
AU - Sloss, James M.
TI - Alternating Iteration and Elliptic Variational Inequalities.
JO - Numerische Mathematik
PY - 1985
VL - 47
SP - 459
EP - 482
KW - alternating iteration scheme; filtration; porous medium
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.